May  2020, 13(5): 1529-1541. doi: 10.3934/dcdss.2020086

Vector-valued Schrödinger operators in Lp-spaces

1. 

Fachbereich Mathematik und Statistik, Universität Konstanz, 78457 Konstanz, Germany

2. 

Dipartimento di Matematica, Università degli Studi di Salerno, via Giovanni Paolo Ⅱ, 132, 84084, Fisciano (Sa), Italy

3. 

Dipartimento di Ingegneria dell'Informazione, Ingegneria Elettrica e Matematica Applicata, Università degli Studi di Salerno, via Giovanni Paolo Ⅱ, 132, 84084, Fisciano (Sa), Italy

Received  February 2018 Revised  November 2018 Published  June 2019

Fund Project: This work has been supported by the M.I.U.R. research project Prin 2015233N54 "Deterministic and Stochastic Evolution Equations". The third author is a member of the Gruppo Nazionale per l'Analisi Matematica, la Probabilità e le loro Applicazioni (GNAMPA) of the Istituto Nazionale di Alta Matematica (INdAM)

In this paper we consider the vector-valued operator div$ (Q\nabla u)-Vu $ of Schrödinger type. Here $ V = (v_{ij}) $ is a nonnegative, locally bounded, matrix-valued function and $ Q $ is a symmetric, strictly elliptic matrix whose entries are bounded and continuously differentiable with bounded derivatives. Concerning the potential $ V $, we assume an that it is pointwise accretive and that its entries are in $ L^\infty_{{\rm loc}}( \mathbb{R}^d) $. Under these assumptions, we prove that a realization of the vector-valued Schrödinger operator generates a $ C_0 $-semigroup of contractions in $ L^p( \mathbb{R}^d; \mathbb{C}^m) $. Further properties are also investigated.

Citation: Markus Kunze, Abdallah Maichine, Abdelaziz Rhandi. Vector-valued Schrödinger operators in Lp-spaces. Discrete & Continuous Dynamical Systems - S, 2020, 13 (5) : 1529-1541. doi: 10.3934/dcdss.2020086
References:
[1]

D. AddonaL. AngiuliL. Lorenzi and G. Tessitore, On coupled systems of Kolmogorov equations with applications to stochastic differential games, ESAIM Control, Optim. Calc. of Var., 23 (2017), 937-976.  doi: 10.1051/cocv/2016019.  Google Scholar

[2]

S. Agmon, The $L_{p}$ approach to the Dirichlet problem. Ⅰ. Regularity theorems, Ann. Scuola Norm. Sup. Pisa (3), 13 (1959), 405-448.   Google Scholar

[3]

L. AngiuliL. Lorenzi and D. Pallara, $L^p$-estimates for parabolic systems with unbounded coefficients coupled at zero and first order, J. Math. Anal. Appl., 444 (2016), 110-135.  doi: 10.1016/j.jmaa.2016.06.001.  Google Scholar

[4]

V. BetzB. D. Goddard and S. Teufel, Superadiabatic transitions in quantum molecular dynamics, Proc. R. Soc. A, 465 (2009), 3553-3580.  doi: 10.1098/rspa.2009.0337.  Google Scholar

[5]

G. M. Dall'Ara, Discreteness of the spectrum of Schrödinger operators with non-negative matrix-valued potentials, J. Funct. Anal., 268 (2015), 3649-3679.  doi: 10.1016/j.jfa.2014.10.007.  Google Scholar

[6]

S. Delmonte and L. Lorenzi, On a class of weakly coupled systems of elliptic operators with unbounded coefficients, Milan J. Math., 79 (2011), 689-727.  doi: 10.1007/s00032-011-0170-7.  Google Scholar

[7]

K. J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer-Verlag, New York, 2000.  Google Scholar

[8]

S. Fornaro and L. Lorenzi, Generation results for elliptic operators with unbounded diffusion coefficients in $L^p$- and $C_b$-spaces, Discr. Cont. Dyn. Syst., 18 (2007), 747-772.  doi: 10.3934/dcds.2007.18.747.  Google Scholar

[9]

D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag Berlin, 2001.  Google Scholar

[10]

T. Hansel and A. Rhandi, The Oseen-Navier-Stokes flow in the exterior of a rotating obstacle: The non-autonomous case, J. Rein. Angew. Math., 694 (2014), 1-26.  doi: 10.1515/crelle-2012-0113.  Google Scholar

[11]

F. Haslinger and B. Helffer, Compactness of the solution operator to $\overline{\partial}$ in weighted $L^2$-spaces, J. Funct. Anal., 243 (2007), 679-697.  doi: 10.1016/j.jfa.2006.09.004.  Google Scholar

[12]

M. HieberL. LorenziJ. Prüss and A. Rhandi, Global properties of generalized Ornstein-Uhlenbeck operators on $L^p(\mathbb{R}^N, \mathbb{R}^N)$ with more than linearly growing coefficients, J. Math. Anal. Appl., 350 (2009), 100-121.  doi: 10.1016/j.jmaa.2008.09.011.  Google Scholar

[13]

M. HieberA. Rhandi and O. Sawada, The Navier-Stokes flow for globally Lipschitz continuous initial data, Kyoto Conference on the Navier-Stokes Equations and their Applications, Res. Inst. Math. Sci. (RIMS) Kkyroku Bessatsu, B1 (2007), 159-165.   Google Scholar

[14]

M. Hieber and O. Sawada, The Navier-Stokes equations in $\mathbb{R}^n$ with linearly growing initial data, Arch. Ration. Mech. Anal., 175 (2005), 269-285.  doi: 10.1007/s00205-004-0347-0.  Google Scholar

[15]

T. Kato, On some Schrödinger operators with a singular complex potential, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 5 (1978), 105-114.   Google Scholar

[16]

M. Kunze, L. Lorenzi, A. Maichine and A. Rhandi, $L^p$-theory for Schrödinger systems, to appear in Math. Nachr, doi: 10.1002/mana.201800206, 2019. doi: 10.1002/mana.201800206.  Google Scholar

[17]

L. Lorenzi, Analytical Methods for Kolmogorov Equations, Second edition, Monograph and research notes in Mathematics, Chapman & Hall/CRC, Boca Raton, FL, 2017.  Google Scholar

[18]

L. Lorenzi and A. Rhandi, On Schrödinger type operators with unbounded coefficients: generation and heat kernel estimates, J. Evol. Equ., 15 (2015), 53-88.  doi: 10.1007/s00028-014-0249-z.  Google Scholar

[19]

A. Maichine and A. Rhandi, On a polynomial scalar perturbation of a Schrödinger system in $L^p$-spaces, J. Math. Anal. Appl., 466 (2018), 655-675.  doi: 10.1016/j.jmaa.2018.06.014.  Google Scholar

[20]

J. PrüssA. Rhandi and R. Schnaubelt, The domain of elliptic operators on $L^p(\mathbb{R}^d)$ with unbounded drift coefficients, Houston J. Math., 32 (2006), 563-576.   Google Scholar

[21]

K. Yosida, Functional Analysis, Springer-Verlag, Berlin Heidelberg, New York, 1980.  Google Scholar

show all references

References:
[1]

D. AddonaL. AngiuliL. Lorenzi and G. Tessitore, On coupled systems of Kolmogorov equations with applications to stochastic differential games, ESAIM Control, Optim. Calc. of Var., 23 (2017), 937-976.  doi: 10.1051/cocv/2016019.  Google Scholar

[2]

S. Agmon, The $L_{p}$ approach to the Dirichlet problem. Ⅰ. Regularity theorems, Ann. Scuola Norm. Sup. Pisa (3), 13 (1959), 405-448.   Google Scholar

[3]

L. AngiuliL. Lorenzi and D. Pallara, $L^p$-estimates for parabolic systems with unbounded coefficients coupled at zero and first order, J. Math. Anal. Appl., 444 (2016), 110-135.  doi: 10.1016/j.jmaa.2016.06.001.  Google Scholar

[4]

V. BetzB. D. Goddard and S. Teufel, Superadiabatic transitions in quantum molecular dynamics, Proc. R. Soc. A, 465 (2009), 3553-3580.  doi: 10.1098/rspa.2009.0337.  Google Scholar

[5]

G. M. Dall'Ara, Discreteness of the spectrum of Schrödinger operators with non-negative matrix-valued potentials, J. Funct. Anal., 268 (2015), 3649-3679.  doi: 10.1016/j.jfa.2014.10.007.  Google Scholar

[6]

S. Delmonte and L. Lorenzi, On a class of weakly coupled systems of elliptic operators with unbounded coefficients, Milan J. Math., 79 (2011), 689-727.  doi: 10.1007/s00032-011-0170-7.  Google Scholar

[7]

K. J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer-Verlag, New York, 2000.  Google Scholar

[8]

S. Fornaro and L. Lorenzi, Generation results for elliptic operators with unbounded diffusion coefficients in $L^p$- and $C_b$-spaces, Discr. Cont. Dyn. Syst., 18 (2007), 747-772.  doi: 10.3934/dcds.2007.18.747.  Google Scholar

[9]

D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag Berlin, 2001.  Google Scholar

[10]

T. Hansel and A. Rhandi, The Oseen-Navier-Stokes flow in the exterior of a rotating obstacle: The non-autonomous case, J. Rein. Angew. Math., 694 (2014), 1-26.  doi: 10.1515/crelle-2012-0113.  Google Scholar

[11]

F. Haslinger and B. Helffer, Compactness of the solution operator to $\overline{\partial}$ in weighted $L^2$-spaces, J. Funct. Anal., 243 (2007), 679-697.  doi: 10.1016/j.jfa.2006.09.004.  Google Scholar

[12]

M. HieberL. LorenziJ. Prüss and A. Rhandi, Global properties of generalized Ornstein-Uhlenbeck operators on $L^p(\mathbb{R}^N, \mathbb{R}^N)$ with more than linearly growing coefficients, J. Math. Anal. Appl., 350 (2009), 100-121.  doi: 10.1016/j.jmaa.2008.09.011.  Google Scholar

[13]

M. HieberA. Rhandi and O. Sawada, The Navier-Stokes flow for globally Lipschitz continuous initial data, Kyoto Conference on the Navier-Stokes Equations and their Applications, Res. Inst. Math. Sci. (RIMS) Kkyroku Bessatsu, B1 (2007), 159-165.   Google Scholar

[14]

M. Hieber and O. Sawada, The Navier-Stokes equations in $\mathbb{R}^n$ with linearly growing initial data, Arch. Ration. Mech. Anal., 175 (2005), 269-285.  doi: 10.1007/s00205-004-0347-0.  Google Scholar

[15]

T. Kato, On some Schrödinger operators with a singular complex potential, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 5 (1978), 105-114.   Google Scholar

[16]

M. Kunze, L. Lorenzi, A. Maichine and A. Rhandi, $L^p$-theory for Schrödinger systems, to appear in Math. Nachr, doi: 10.1002/mana.201800206, 2019. doi: 10.1002/mana.201800206.  Google Scholar

[17]

L. Lorenzi, Analytical Methods for Kolmogorov Equations, Second edition, Monograph and research notes in Mathematics, Chapman & Hall/CRC, Boca Raton, FL, 2017.  Google Scholar

[18]

L. Lorenzi and A. Rhandi, On Schrödinger type operators with unbounded coefficients: generation and heat kernel estimates, J. Evol. Equ., 15 (2015), 53-88.  doi: 10.1007/s00028-014-0249-z.  Google Scholar

[19]

A. Maichine and A. Rhandi, On a polynomial scalar perturbation of a Schrödinger system in $L^p$-spaces, J. Math. Anal. Appl., 466 (2018), 655-675.  doi: 10.1016/j.jmaa.2018.06.014.  Google Scholar

[20]

J. PrüssA. Rhandi and R. Schnaubelt, The domain of elliptic operators on $L^p(\mathbb{R}^d)$ with unbounded drift coefficients, Houston J. Math., 32 (2006), 563-576.   Google Scholar

[21]

K. Yosida, Functional Analysis, Springer-Verlag, Berlin Heidelberg, New York, 1980.  Google Scholar

[1]

Zedong Yang, Guotao Wang, Ravi P. Agarwal, Haiyong Xu. Existence and nonexistence of entire positive radial solutions for a class of Schrödinger elliptic systems involving a nonlinear operator. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020436

[2]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020447

[3]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

[4]

Xiyou Cheng, Zhitao Zhang. Structure of positive solutions to a class of Schrödinger systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020461

[5]

Shiqi Ma. On recent progress of single-realization recoveries of random Schrödinger systems. Electronic Research Archive, , () : -. doi: 10.3934/era.2020121

[6]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020450

[7]

Kihoon Seong. Low regularity a priori estimates for the fourth order cubic nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5437-5473. doi: 10.3934/cpaa.2020247

[8]

José Luis López. A quantum approach to Keller-Segel dynamics via a dissipative nonlinear Schrödinger equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020376

[9]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020276

[10]

Serge Dumont, Olivier Goubet, Youcef Mammeri. Decay of solutions to one dimensional nonlinear Schrödinger equations with white noise dispersion. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020456

[11]

Justin Holmer, Chang Liu. Blow-up for the 1D nonlinear Schrödinger equation with point nonlinearity II: Supercritical blow-up profiles. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020264

[12]

Thomas Bartsch, Tian Xu. Strongly localized semiclassical states for nonlinear Dirac equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 29-60. doi: 10.3934/dcds.2020297

[13]

Mostafa Mbekhta. Representation and approximation of the polar factor of an operator on a Hilbert space. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020463

[14]

Jun Zhou. Lifespan of solutions to a fourth order parabolic PDE involving the Hessian modeling epitaxial growth. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5581-5590. doi: 10.3934/cpaa.2020252

[15]

Yuri Fedorov, Božidar Jovanović. Continuous and discrete Neumann systems on Stiefel varieties as matrix generalizations of the Jacobi–Mumford systems. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020375

[16]

Mingjun Zhou, Jingxue Yin. Continuous subsonic-sonic flows in a two-dimensional semi-infinitely long nozzle. Electronic Research Archive, , () : -. doi: 10.3934/era.2020122

[17]

Wenbin Li, Jianliang Qian. Simultaneously recovering both domain and varying density in inverse gravimetry by efficient level-set methods. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020073

[18]

Abdelghafour Atlas, Mostafa Bendahmane, Fahd Karami, Driss Meskine, Omar Oubbih. A nonlinear fractional reaction-diffusion system applied to image denoising and decomposition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020321

[19]

Manil T. Mohan. First order necessary conditions of optimality for the two dimensional tidal dynamics system. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020045

[20]

Adel M. Al-Mahdi, Mohammad M. Al-Gharabli, Salim A. Messaoudi. New general decay result for a system of viscoelastic wave equations with past history. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020273

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (190)
  • HTML views (405)
  • Cited by (0)

[Back to Top]